MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C156E
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 53mm abdominal aortic aneurysm.The aortic neck was reported between 4mm and 10mm.It was reported during the index procedure, the main body stent graft was implanted at the level of the renal arteries as planned.A marker pigtail was placed at the level of the flow divider contrast injecting was performed.The endurant limb etlw1613c156e, was inserted and put into position.The device was then pushed forward inadvertently and deployed inaccurately.It was reportedly too late to push the limb down to the correct position.The ipsilateral limb then implanted correctly as planned.The entire stent graft system was then ballooned with a reliant balloon.The final angiogram then showed a slight ia endoleak.It was reported that an aortic cuff could not be implanted as treatment due to the inaccurately placed contralateral limb.Six endoanchors were then implanted proximally on the enduant bifurcate device.This resolved the endoleak.The final angiogram demonstrated both patent renals arteries no type ia or ib endoleaks and equal-patent limbs bilaterally.As per the physician the cause of the end was the inaccurately placed limb.No additional clinical sequalae were provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10194124
Report Number9612164-2020-02315
Device Sequence Number3081877
Product Code MIH
UDI-Device Identifier00643169467583
UDI-Public00643169467583
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model NumberETLW1613C156E
Device Catalogue NumberETLW1613C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;